E-SPIN is organising VMware AnyWhere Workspace Seminar Workshop-Unified Endpoint Security (UES). This seminar is a part of E-SPIN 2 hours workshop Modern Workplace and Future of Work series.
This 2 hours VMware AnyWhere Workspace Seminar Workshop-Unified Endpoint Security (UES) event focuses on providing the participants with our Modern Workplace and Future of Work solution for AnyWhere Workspace specifically in establishing endpoint security and conducted in 2 sessions. Session 1 has been conducted in 2022, while session 2 will happen soon on 11 Jan 2023. Interested individuals can participate by filling in the Event Registration Sign up form for session 2 in this post.
E-SPIN & VMware
VMware Inc. which was founded in 1998 is one of the leading multi-cloud services for all apps that enables digital innovation with enterprise control.
E-SPIN is active in providing consultation, supply, training and maintaining VMware products (from infrastructure, server, desktop virtualization and private cloud, to modern digital workspace – enterprise mobility management, endpoint protection and SD-WAN, SASE secure access service edge) for the enterprise customers since 2008 on the region E-SPIN do businesses. The enterprise range from corporate, universities, government agencies to IT service providers on data center, secure software development, security management, security operation center (SOC), NetOps and SecOps.
3:00 – 3:30 p.m. Navigating Journey AnyWhere Workspace Talk (30 min). Understanding Anywhere Workspace is the normalisation now where it is all about distributed people, distributed systems, applications, networks, data, devices, security, and customers. It is a needed environment today to enable employees to work from anywhere (frontline, remote and hybrid workers) and most importantly with secure, frictionless experiences. We will talk about how had the challenges in establishing work-from-anywhere environment, through leaders concern which include securing remote worker, employee onboarding, enhancing productivity, evolution of nature in IT threats.
3:30 – 5:00 p.m. Technical demonstration – VMware AnyWhere Carbon Black (90 min) together with the workshop lab.
5:00 – 5:05 p.m. Q & A (5 min)
Event length: 2 hours
The event attendance is strictly by company invitation only. This is an E-SPIN traditional privilege for the existing customer and partner. Just reply the email to E-SPIN, our officer will assist in verification, make reservations and registration. It is recommended attendance active involvement on the Q&A and networking session to maximize the event benefits.
Be note that upon register (please use business email only), please provide your mobile number for officer quick access to you for verification and perform registration.
Event Key Facilitator
Vincent Lim, Group General Manager, E-SPIN Group (serve as Event host from welcome briefing session in the opening session, share the theme topic for the event and at the end of the Q&A, and Issue of Joint certificate for participants)
When & Where:
Session 1: Wednesday 21 November, 2022 from 3:00 p.m. to 5:00 p.m.
Session 2: Wednesday 11 Jan, 2023 from 3:00 p.m. to 5:00 p.m.
Venue: Live Web Conferencing
Event registration sign up form
To make it as handy as possible, please use the form to sign up for the event VMware AnyWhere Workspace-Unified Endpoint Security Seminar Workshop. Upon received, E-SPIN event organizer will notify participants for the event being successfully registered and share the web event login details.